# SDR 0402

- Difficulty date: December 30, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N701AS
- Make and model: Lear 35LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Scav Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE LOST OIL PRESSURE, SHUT ENGINE DOWN AND DIVERTED TO LITTLEROCK.  FOUND OIL LEAK NR 6 BEARING SCAVANGE LINE SEAL LEAKING.  REMOVED AND REPLACED ASSOCIATED O-RINGS AND GASKETS, OPS CHECKS GOOD.
